# SDR 2006UALA00277

- Difficulty date: February 13, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 297 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10L UPPER FLANGE CRACKED AT STA 297.  *S/D*  INSTALLED STRAP AND STRINGER CLIP REPAIR PER EA I060076-IR & EVA-60082.
